# SDR SWAA2021061472111

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT AFT CARGO BAY BS947 LBL9 WL178. ; / COMPLETED ALL STEPS OF EA 21-153-01477; VERIFIED ALL RII STEPS ARE COMPLETED; VERIFIED ALL STEPS ARE COMPLETED
